Quasi-periodic functions and Drinfeld modular forms
Compositio Mathematica, Tome 69 (1989) no. 3, pp. 277-293
Cet article a éte moissonné depuis la source Numdam
@article{CM_1989__69_3_277_0,
author = {Gekeler, Ernst-Ulrich},
title = {Quasi-periodic functions and {Drinfeld} modular forms},
journal = {Compositio Mathematica},
pages = {277--293},
year = {1989},
publisher = {Kluwer Academic Publishers},
volume = {69},
number = {3},
mrnumber = {985916},
zbl = {0703.11066},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1989__69_3_277_0/}
}
Gekeler, Ernst-Ulrich. Quasi-periodic functions and Drinfeld modular forms. Compositio Mathematica, Tome 69 (1989) no. 3, pp. 277-293. http://geodesic.mathdoc.fr/item/CM_1989__69_3_277_0/
